Projections onto the spaces of Toeplitz operators

Tom 86 / 2005

Marek Ptak Annales Polonici Mathematici 86 (2005), 97-105 MSC: Primary 47B35; Secondary 47L80, 46B45. DOI: 10.4064/ap86-2-1

Streszczenie

Projections onto the spaces of all Toeplitz operators on the $N$-torus and the unit sphere are constructed. The constructions are also extended to generalized Toeplitz operators and applied to show hyperreflexivity results.

Autorzy

  • Marek PtakInstitute of Mathematics
    University of Agriculture
    Al. Mickiewicza 24/28
    30-059 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek